Statistical geometry of cavities in a metastable confined fluid

Aleksey Vishnyakov, Pablo G. Debenedetti, Alexander V. Neimark

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

The statistical geometry of intermolecular cavities in a confined Lennard-Jones (LJ) fluid is studied. Phase transitions in the confined LJ fluid are characterized by equilibrium stable and metastable states using grand canonical Monte Carlo simulations. The cavity size distribution in liquidlike states, characterized by different densities, can be approximated by a universal log-normal distribution function.

Original languageEnglish (US)
Pages (from-to)538-544
Number of pages7
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume62
Issue number1 A
DOIs
StatePublished - Jul 1 2000

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Statistical geometry of cavities in a metastable confined fluid'. Together they form a unique fingerprint.

  • Cite this